# SDR C2XA04IA027

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 68438
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS IN THE CABIN WERE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FORWARD EMERGENCY LIGHT POWER SUPPLY TO BE INOPERATIVE.  THE AFFECTED POWER SUPPLY WAS REMOVED AND REPLACED, THE SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
